# SDR ARWA20021007

- Difficulty date: October 28, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 74,155 hours, 26,602 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Cap
- Part number: AN9294C
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, J

## Discrepancy

NR 4 ENGINE OIL QUANTITY DROPPED TO ZERO.  PRECAUTIONARY SHUT DOWN: N1 26 PERCENT, N2 35 PERCENT, OIL TEMP 90C.   INSPECTED NR 4 ENGINE AND FOUND CSD SPLINE STAND PIPE CAP LOOSE, RE-TIGHTENED CAP IAW MM 79-20-6.  SERVICED ENGINE OIL IAW 12-20-1 RAN ENGINE PER 71-00, NO LINES NOTICED.  INSPECTED MAIN OIL FILTER FOR CONTAMINATION IAW MM  79-20-7, NO CONTAMINATION FOUND. LEAKS CHECK PER 71-00 FOUND NORMAL.
